Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 1875  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
  NAVIGATE Here 
 ::   Next article
 ::   Previous article
 ::   Table of Contents

 RESOURCE Links
 ::   Similar in PUBMED
 ::  Search Pubmed for
 ::  Search in Google Scholar for
 ::Related articles
 ::   Citation Manager
 ::   Access Statistics
 ::   Reader Comments
 ::   Email Alert *
 ::   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed543    
    Printed5    
    Emailed0    
    PDF Downloaded0    
    Comments [Add]    

Recommend this journal


 

 CASE REPORT
Year : 2017  |  Volume : 63  |  Issue : 1  |  Page : 53-54

Chorea as unusual complication of fungicide poisoning


1 Department of Neurology, Dayanand Medical College and Hospital, Ludhiana, Punjab, India
2 Department of Critical Care Medicine, Dayanand Medical College and Hospital, Ludhiana, Punjab, India

Correspondence Address:
G Paul
Department of Critical Care Medicine, Dayanand Medical College and Hospital, Ludhiana, Punjab
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0022-3859.198156

Rights and Permissions

Chorea is a rare manifestation of poisoning. We report an index case of a young woman who developed generalized chorea following propiconazole toxin ingestion. As large series on neurological complications of toxic compounds are difficult to be compiled, it is of interest to report our experience. This report adds one more compound to the increasing list of toxic chorea.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow